# SDR UALA2010031500855

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 73,326 hours, 11,880 cycles
- Engine: Pwa PW4060
- System (JASC): 2613 · Overheat Detection
- Part: Detection Sys
- Condition: Out Of Position
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADP INOPERATIVE PERFORMANCE PENALTIES WILL BE APPLIED BECAUSE BODY LOOP DETECTION SYSTEM IS DEFERRED.  FOUND DETECTION LOOP TS226 LAYING ON APU BLEED DUCT JUST FWD OF APU BLEED VALVE. REPOSITIONED LOOP. RAN ENG. DUCT LEAK LIGHT REMAINS EXTINGUISHED.
